# SDR C8GA20120208003

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,812 hours, 35,249 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 158973C
- Part serial: 010102
- Condition: Inaccurate
- Location: Zone 100
- Part time: 24 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, BOTH CAPTAIN'S AND FIRST OFFICER'S ADI SHOWED A 10 DEGREE LT TURN.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED.  R & R THE NR 1 AND NR 2 GYRO, PERFORM OPERATION CHECKS WITH NO DEFECTS.  ACFT WAS RETURNED TO SERVICE.
